# SDR IPXA2022021178863

- Difficulty date: January 28, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 23,217 hours, 14,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: A5321021100000
- Part serial: NA
- Condition: None
- Location: Avionics Compt.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFLOOR PANEL 121HF IS DELAMINATED AND BROKENREPAIRED IAW SREO A300-5320-42722-F
